1. Optomistic

    Optomistic Registered User

    Jul 24, 2014
    116
    Manchester
    My husband has early Alzheimers and is usually quite good comes out everyday, watches T.V and plays on his x box. The last week he has been tired and sleepy mostly after tea and falls asleep for a ages. He has started taking a tablet called Metformin for his diabetes which causes stomach upset and diahorea sometimes. Im wondering if this is causing his problem.
     
  2. Beate

    Beate Registered User

    May 21, 2014
    11,713
    Female
    London
  3. Grannie G

    Grannie G Volunteer Moderator

    Apr 3, 2006
    69,568
    Kent
    How strange. My husband took Metformin and he slept a lot. I thought it was due to the antidepressants.
     
  4. Optomistic

    Optomistic Registered User

    Jul 24, 2014
    116
    Manchester
    Thanks for your replies they have been helpful i am taking him to the doctors tomorrow morning. He has been bad today with diahorea again.
     
  5. Optomistic

    Optomistic Registered User

    Jul 24, 2014
    116
    Manchester
    I took my husband to the doctors today and she put him on Metformin slow release. Im hoping this helps with the diahorea and tummy cramps.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.